# SDR HEEA060222

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Seat
- Part number: 206040140013
- Condition: Worn
- Location: M/R Gearbox
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEAT WORN BEYOND LIMITS.  REPLACED WITH SERVICEABLE CARRIER ASSY.
